Skip to Content

Join the 'Hyperhidrosis' group to help and get support from people like you.

Hyperhidrosis Questions (Page 2)

Related terms: Sweating, Excessive Perspiration, Sweats

 Clear

We found 587 questions associated with the 'Hyperhidrosis' topic.

Can tramadol cause elevated temperature? How about sweating?

Posted 6 Oct 2010 by ocsusan 7 answers

My husband has been using tramadol after a total knee replacement (3 1/2 weeks ago). He has been having off and on sweating (usually at night) and is now also having off and on elevated temperature (above 100 degrees). He otherwise feels well. Can the tramadol be causing the elevated temperature ...

I have stopped taking tramodol for 2 days help me pls?

Posted 19 Nov 2011 by insaneladi 8 answers

i stopped taking them and i have started sweating i am hot then cold i can't sleep i have headaches very weak no energy at all is there anything that i can take or do pls help me i don't want no more TRAMODOL i want to be normal again i have become so emotional i have stopped eating!! i ...

I have recently started taking Cymbalta for nerve pain. I have insomnia, I can't think?

Posted 3 days ago by Cynimn 2 answers

At certain times during the day I get cold to the point I shiver and I shouldn't be cold and then I sweat. I can't sleep well at all, I feel stupid because I can't think, well I can but it takes effort. Oh and I'm on 30mgs once a day. I was taking it in the morning but the ...

How long does it take for side effects of Abilify to wear off?

Posted 1 day 11 hours ago by Dawnie1967 1 answer

I started 10 mg of Abilify last night. I did not sleep well and woke up with nausea, vomiting, sweating, fatigue and more anxiety. If I stop now, how long will it take for the side effects to go away? Again, I've only taken 1 dose

Amitiptyline and weight gain??

Posted 5 days ago by mfchelsea24 1 answer

ive been taking amitryptaline for like 3 months and i gained about 20 pounds!! im bloated, my mendtrual cycle is messed up, ive been sweating so much more and just had a panic attack. so i stopped the pill two days ago and am wondering if i will lose all the weight i had gained?? im going on ...

Does anyone have sweating with Cymbalta (duloxetine)?

Posted 5 minutes ago by erika8579 0 answers

I've been on Cymbalta for close to 2 years for musculoskeletal pain from RA and SLE. I have extreme bouts of uncontrollable sweating even after all this time. I thought it was going to be a temporary side effect that I would eventually get over. Now, here I am... 23 months later and still ...

I have more sweating on palm and feet, it is unusual, can not write on documents, can not use?

Posted 6 days ago by Augustin D 0 answers

... chappal freely without shocks. It is from my school study and my age is now 40. What is treatment? please let me guide to solve this proble

Can I use aluminum chloride hexahydrate in my face ?

Posted 6 days ago by orgale 0 answers

I suffer of moderate HH on the hands and forehead and I was wandering if I can use this product on both. I don't think hands will be a problem but on the face I'm afraid of a serious irritation problem. The idea to use this product is to fight the uncomfort that it causes to me, and ...

I have severe night sweats?

Posted 9 Feb 2017 by Crystalwings30 5 answers

Ive taken venlafaxine 225mg for 18 months and I've been having severe night sweats, tremors and nightmares, I have to towel myself dry a couple of times a night, is there anything I can do other than changing my Meds?

What causes me to sweat so much more since taking Effexor?

Posted 28 Feb 2017 by kesht 2 answers

I recently increased my dosage of Effexor from 150 mg to 225 and since then have had an increase in sweating and there is a different odor to it too. Is this common?

Does propranolol make you hot/sweat ?

Posted 24 Feb 2017 by Tan424 1 answer

A couple of times I have taken this medication before talking in public etc, and have just felt a little bit hot and sweaty on face a little bit after. Or is it a coincidence ?

I want off Wellbutrin?

Posted 17 Feb 2017 by Aubkaye04 2 answers

I have been taking Wellbutrin 150 mg for only a week now but I am sweating like crazy and very agitated by everything. I usually like to joke around especially with my husband and lately I have been paranoid and irritated. I hate it. Can I just stop taking it if it has only been a week?

Should I be concerned? weight fluctuations, night sweats, swollen lymph nodes in groin?

Posted 2 Feb 2017 by jrevans 2 answers

2 years ago I noticed a hard pea sized lump left groin. Today it's 3 fingers wide and mushy. A month ago I found a hard pea size lump on right side groin. For 2 years I've had weight that fluctuates from 150-190 from month to month. Currently I'm 152 the lowest I've been since I ...

Page 1 2 3 4 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Dermatological Disorders

Related Drug Support Groups

gabapentin, amitriptyline, clonidine, oxybutynin, Botox, Drysol, Hypercare, terazosin, benztropine, view more... Hytrin, aluminum chloride hexahydrate, Certain Dri, Xerac AC, ZeaSORB, onabotulinumtoxina, Myobloc, B+Drier, aldioxa / chloroxylenol, botulinum toxin type b

Search this Group